PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 4 | 555-561
Tytuł artykułu

Multiscale analysis in nonlinear thermal diffusion problems in composite structures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to analyze the asymptotic behavior of the solution of a nonlinear problem arising in the modelling of thermal diffusion in a two-component composite material. We consider, at the microscale, a periodic structure formed by two materials with different thermal properties. We assume that we have nonlinear sources and that at the interface between the two materials the flux is continuous and depends in a dynamical nonlinear way on the jump of the temperature field. We shall be interested in describing the asymptotic behavior of the temperature field in the periodic composite as the small parameter which characterizes the sizes of our two regions tends to zero. We prove that the effective behavior of the solution of this system is governed by a new system, similar to Barenblatt’s model, with additional terms capturing the effect of the interfacial barrier, of the dynamical boundary condition, and of the nonlinear sources.
Wydawca

Czasopismo
Rocznik
Tom
8
Numer
4
Strony
555-561
Opis fizyczny
Daty
wydano
2010-08-01
online
2010-05-22
Twórcy
Bibliografia
  • [1] M. Amar, D. Andreucci, P. Bisegna, R. Gianni, Nonlinear Anal.-Real 6, 367 (2005) http://dx.doi.org/10.1016/j.nonrwa.2004.09.002[Crossref]
  • [2] M. Amar, D. Andreucci, P. Bisegna, R. Gianni, Math. Mod. Meth. Appl. S. 14, 1261 (2004) http://dx.doi.org/10.1142/S0218202504003623[Crossref]
  • [3] G. I. Barenblatt, Y. P. Zheltov, I. N. Kochina, Prikl. Mat. Mekh. 24, 852 (1960)
  • [4] H. Brézis, J. Math. Pure. Appl. 51, 1 (1972)
  • [5] D. Cioranescu, P. Donato, Asymptotic Anal. 1, 115 (1988)
  • [6] D. Cioranescu, P. Donato, H. Ene, Math. Method. Appl. Sci. 19, 857 (1996) http://dx.doi.org/10.1002/(SICI)1099-1476(19960725)19:11<857::AID-MMA798>3.0.CO;2-D[Crossref]
  • [7] D. Cioranescu, P. Donato, R. Zaki, Asymptotic Anal. 53, 209 (2007)
  • [8] D. Cioranescu, J. Saint Jean Paulin, J. Math. Anal. Appl. 71, 590 (1979) http://dx.doi.org/10.1016/0022-247X(79)90211-7[Crossref]
  • [9] C. Conca, J.I. Díaz, C. Timofte, Math. Mod. Meth. Appl. S. 13, 1437 (2003) http://dx.doi.org/10.1142/S0218202503002982[Crossref]
  • [10] C. Conca, P. Donato, RAIRO-Math. Model. Num. 22, 561 (1988)
  • [11] C. Conca, F. Murat, C. Timofte, ESAIM-Math. Model. Num. 37, 773 (2003) http://dx.doi.org/10.1051/m2an:2003055[Crossref]
  • [12] H. I. Ene, D. Polisevski, Z. Angew. Math. Phys. 53, 1052 (2002) http://dx.doi.org/10.1007/PL00013849[Crossref]
  • [13] M. Pennacchio, G. Savaré, P.C. Franzone, SIAM J. Math. Anal. 37, 1333–1370 (2005) http://dx.doi.org/10.1137/040615249[Crossref]
  • [14] L. Tartar, Problèmes d’homogénéisation dans les équations aux dérivées partielles (Cours Peccot, Collège de France, 1977)
  • [15] C. Timofte, Acta Math. Sci. 29B, 74 (2009)
  • [16] C. Timofte, Z. Angew. Math. Me. 87, 406 (2007) http://dx.doi.org/10.1002/zamm.200610324[Crossref]
  • [17] C. Timofte, Acta Phys. Pol. B 38, 2433 (2007)
  • [18] C. Timofte, Acta Phys. Pol. B 39, 2811 (2008)
  • [19] M. Veneroni, Math. Method. Appl. Sci. 29, 1631 (2006) http://dx.doi.org/10.1002/mma.740[Crossref]
  • [20] W. Wang, J. Duan, Commun. Math. Phys. 275, 163 (2007) http://dx.doi.org/10.1007/s00220-007-0301-8[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_s11534-009-0141-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.